# SDR AALA202402217134

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 20,509 hours, 8,767 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY LATCH VERY DIFFICULT TO OPEN TO ACCESS LAVATORY. REMOVED AND REPLACED LAVATORY D LOCK MECHANISM. PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
